# SDR DL757954013

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782013
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME WAS REMOVED FOR MOISTURE.  SHOP INSPECTION FOUND OLD REPAIRS TO BE OF WET-LAY REPAIRS.  CUT OLD SHELL OFF FROM BASE RING AND REBUILD RADOME COMPLETE PER SRM 53-10-72 USING 757 RADOME MOLD AND BOEING SPEC MATERIAL.
